American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] J. L. Taylor, K. A. Ott and R. M. Brown. The mixed problem in Lipschitz domains with general decompositions of the boundary. Trans. Amer. Math. Soc. 365 (2013) 2895-2930.
Abstract, references, and article information
View Article: PDF

[2] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information
View Article: PDF

[3] Jürgen Jost, Xi-Nan Ma and Qianzhong Ou. Curvature estimates in dimensions 2 and 3 for the level sets of $p$-harmonic functions in convex rings. Trans. Amer. Math. Soc. 364 (2012) 4605-4627.
Abstract, references, and article information
View Article: PDF

[4] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information
View Article: PDF

[5] Sunhi Choi, David Jerison and Inwon Kim. Locating the first nodal set in higher dimensions. Trans. Amer. Math. Soc. 361 (2009) 5111-5137. MR 2515805.
Abstract, references, and article information
View Article: PDF

[6] Dorina Mitrea. A generalization of Dahlberg's theorem concerning the regularity of harmonic Green potentials. Trans. Amer. Math. Soc. 360 (2008) 3771-3793. MR 2386245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Amandine Aftalion and Filomena Pacella. Morse index and uniqueness for positive solutions of radial $p$-Laplace equations. Trans. Amer. Math. Soc. 356 (2004) 4255-4272. MR 2067118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael G. Crandall and Jianying Zhang. Another way to say harmonic. Trans. Amer. Math. Soc. 355 (2003) 241-263. MR 1928087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ross G. Pinsky. A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions. Trans. Amer. Math. Soc. 352 (2000) 2445-2477. MR 1709778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David Jerison. Locating the first nodal linein the Neumann problem. Trans. Amer. Math. Soc. 352 (2000) 2301-2317. MR 1694293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Andrew Acker. On the existence of convex classical solutions for multilayer free boundary problems with general nonlinear joining conditions. Trans. Amer. Math. Soc. 350 (1998) 2981-3020. MR 1422592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] José M. Arrieta. Rates of eigenvalues on a dumbbell domain. Simple eigenvalue case . Trans. Amer. Math. Soc. 347 (1995) 3503-3531. MR 1297521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nicola Garofalo and Fausto Segàla. New results on the Pompeiu problem . Trans. Amer. Math. Soc. 325 (1991) 273-286. MR 994165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter Takáč. A formula for the resolvent of $(-\Delta)\sp m+M\sp {2m}\sb q$ with applications to trace class . Trans. Amer. Math. Soc. 303 (1987) 325-344. MR 896025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jozef Dodziuk. Difference equations, isoperimetric inequality and transience of certain random walks . Trans. Amer. Math. Soc. 284 (1984) 787-794. MR 743744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Hillel Poritsky. Generalizations of the Gauss law of the spherical mean . Trans. Amer. Math. Soc. 43 (1938) 199-225. MR 1501939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] I. S. Sokolnikoff. On a solution of Laplace's equation with an application to the torsion problem for a polygon with reentrant angles . Trans. Amer. Math. Soc. 33 (1931) 719-732. MR 1501612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] O. D. Kellogg. Double distributions and the Dirichlet problem . Trans. Amer. Math. Soc. 9 (1908) 51-66. MR 1500802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Max Mason. The doubly periodic solutions of Poisson's equation in two independent variables . Trans. Amer. Math. Soc. 6 (1905) 159-164. MR 1500701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Max Mason. Green's theorem and Green's functions for certain systems of differential equations . Trans. Amer. Math. Soc. 5 (1904) 220-225. MR 1500670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1